A marginalistic value for monotonic set games

Harry Aarts*, Kees Hoede, Yukihiko Funaki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this paper we characterize a value, called a marginalistic value, for monotonie set games, which can be considered to be the analog of the Shapley value for TU-games. For this characterization we use a modification of the strong monotonicity axiom of Young, but the proof is rather different from his.

Original languageEnglish
Pages (from-to)97-111
Number of pages15
JournalInternational Journal of Game Theory
Issue number1
Publication statusPublished - 1997
Externally publishedYes


  • Cooperative game
  • Marginal contribution
  • Monotonicity
  • Set game
  • Shapley value
  • Value

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A marginalistic value for monotonic set games'. Together they form a unique fingerprint.

Cite this